View Single Post
Old 04-16-2004, 06:40 AM   #1
mariestorm1 mariestorm1 is offline
Newbie
 
Join Date: Apr 2004
Location: ottawa, Canada
Posts: 7
mariestorm1 HB User
thorasic disc problem

Last August I fell on a customers site due to water on bathroom floor.
Since that time I have had chronic lower back pain. This pain has affected my right leg (gives out) so I have to use a cane. I cannot stand ,sit or walk for more then 10 minutes at a time which puts me in extreme pain so I must lie down. I have had Xray's, MRI, nerve conduction tests which all came back negetive. I have been to physcio which made it worse. I am teken right now Oxycontin 20mg morning and night along with Oxycodone 5mg every 6 hours for braek thru pain.I also take Diazepam 5mg twice a day. Since these pills give depression they also gave me a anti depression pill.
With all of these pills I still feel the pain and now I feel sick to my stomach every day. I have not slept a full night sleep since the accident last August and I feel down all the time.
A few weeks ago I saw another physcio person who after she accessed me, I have had problems with my higher back. She cracked my back, rolled on it and made me cry. For two days I could not get out of bed or off the couch by myself.She then requested a MRI for my Thorasic spine. This came back as a bugling disc on my T7,T8 and something else for my T9.
I am so convinced that this was not the orginal problem I had.
I do not get staight answers from my Doctor, or spe cialist.
When the last person spoke about my thorsic spine they said if there is a problem it can not be fixed and that I should not lean forward because that it will make it worse.
I am a Black and white person and cannot accept any of the not straight answers I get from the medical people I deal with.
I was receiving Psychotherapy & Counselling (EMDR, TFT, Gestalt therapy, but the Doctor said that I'm in too much pain for him to help me at this time. I am going to be referred to someone else to help me cope with the pain, anger and depression.
How I see all of this is that I hurt my lower back and since that time with all the tests, my higher back is now a issue. I also have developed, lost of memory( possible Drug side affect) pain in legs, bottom of both feet hurt, numbness in head and arms. In the last two days I have now got a pain in my right shoulder and right knee.
I try talking to my Doctor and all she does is change the pills or tells me I should try injections in my back.
I am lost and feel so alone dealing with all of this.
Is there someone else that has gone through anything like this

Mariestorm